# SDR 08FDEA00951

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361155629804
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 LOWER AFT SEALING SECTION CORNER HAS A DOUBLE DRILLED HOLE.  REMOVED AND REPLACED WITH NEW FITTING PART NR A5361155629804; PO 611014.1 IAW A310   SRM 51-40-21; PG 7.
